# SDR SWIA200312112

- Difficulty date: June 14, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 25,075 hours, 32,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE FLAPS WOULD NOT RETRACT PAST APPROXIMATELY 10 DEGREES.  RECEIVED FLAP DISAGREEMENT WITH THE OUTBOARD FLAPS INDICATING APPROXIMATELY 10 DEGREES.  FOUND THE LEFT OUTBOARD FLAP LOWER CHANNEL CRACKED AT INBOARD END [ROLLER BRACKET ATTACH POINT].  REMOVED CHANNEL AND REPAIRED IAW 51-70-02.  REINSTALLED CHANNEL, RAN FLAPS.  OPS CHECK GOOD.
